# SDR SWAA2021040239841

- Difficulty date: January 6, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT / FABRICATED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT DUE TO CRACK IS NOT PERMITTED IAW B737-700 AMM 25-52-00-200-806 MATERIAL USED A90RG1W-48144 P.O 2020-180530 IAW B737-700 DWG 453A2610 SHEET 3 REV C
